Fixed Fuzzy Point Theorems


Şola Erduran F.

Gümüşhane Üniversitesi Fen Bilimleri Enstitüsü Dergisi, vol.10, no.3, pp.641-650, 2020 (National Refreed University Journal)

  • Publication Type: Article / Article
  • Volume: 10 Issue: 3
  • Publication Date: 2020
  • Title of Journal : Gümüşhane Üniversitesi Fen Bilimleri Enstitüsü Dergisi
  • Page Numbers: pp.641-650

Abstract

In this study, firstly, fuzzy fixed point theorem was proved for fuzzy mappings by altering distance functions in Hausdorff fuzzy metric spaces which are given on family of fuzzy subsets and the theorem was supported by examples. After that, common fuzzy fixed point theorem  and its proof were given as an application of main theorem.

Bu çalışmada, fuzzy alt kümeler ailesi üzerinde verilmiş olan Hausdorrf fuzzy metrik uzaylarda, uzaklığı değiştiren fonksiyonlar yardımıyla ilk olarak fuzzy fonksiyonları için sabit fuzzy nokta teoremi ispatlanmış ve teorem örneklerle desteklenmiştir. Daha sonra, ana teoremin bir uygulaması olarak ortak sabit fuzzy nokta teoremi ve ispatı verilmiştir.